# SDR SIMA200107101

- Difficulty date: March 12, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N370AM
- Make and model: Saab 340B
- Aircraft serial: 340B370
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 1305381
- Part serial: 28660
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3895 - CREW REPORTED CABIN PRESSURIZATION LIGHT ON CWP ILLUMINATED AT 10,000 FEET.  MAINTENANCE REMOVED AND REPLACED PRESSURE CONTROL PANEL IAW SAAB MM 21-31-00.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
